Estrogen patches for PMDD: are these side effects or is this my body?
August 13, 2013 2:44 PM Subscribe
YANMD, but I just started taking 25ug Estradot patches for my PMDD. Good news: suicidal thoughts gone. But there are other things going on, too, and I don't know whether they're side effects. Have you had these symptoms before? Snowflakes inside.
posted by anonymous to health & fitness (1 answer total)
The weirdest symptom is that my period started four days after putting the patch on -- shortening this cycle to 25 days. Usually my cycle comes after 31 days at the earliest and, because of the awful cramps and depression beforehand, I can feel it coming for at least a week. Is it possible that the estrogen boost caused an early period? What are the potential ramifications of this?
Other symptoms: crippling migraine and horrible nausea today, the first day of my period. Migraines have always been a problem for me, and they are often affected by my cycle. This just seems so...on the nose. They're usually accompanied by nausea, which abates once the migraine is gone. Well, the migraine's gone and I still feel like hurling. Haven't hurled, but have come pretty close.
Do these sound like symptoms of the patch, or coincidences? Should I wait this out through one more cycle? I'm hesitant to give up on the patch because it's doing such wonders for my mood. Even today, I'm a nauseous person, but a happy one.